# SDR ASAA2013100796131

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,024 hours, 7,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECALL ON LANDING CHECKLIST CAUSED RT PACK LIGHT TO COME ON.  LIGHT WENT OUT AFTER PUSHING MASTER CAUTION.  ACFT GROUNDED.  PACK /ZONE TEMP CONTROLLER NR 2 FAULTED RAM AIR ACTUATOR.  RESET FAULT AND ACCOMPLISHED FIM 21-62, TASK 848.  MASTER CAUTION RECALL DOES NOT SHOW ANY FAULTS.  RAN VERIFY TEST ON CONTROLLER NR 2. VERIFY TEST PASSED.
